i have had the iud in for almost 4 years now. at first i had normal bleeding, 6 months to a year later it was light bleeding. i had a period every 6 months or so and they lasted maybe 3 days or so. i had all the mood swings,weight gain here recently. i thought i was going crazy. bipolar runs in my family so i was for sure thats what it was. but after reading that other women had major mood swings i know it is the iud. i am going to go get it removed bc i have gained a good bit of weight and i am very unhappy. yea i thought the iud was going to be great. but after having it for awhile it seems the real problems kick in. if u have had it for awhile and feel the same, or not please comment. what kind of birth control should i use after i get the iud out?? my husband and i are not ready for another one right now. thanks
Hi I have had the mirena in for just over 4 years and just a few weeks ago i started to have major mood swings leading to a massive emotional breakdown apparently from the mirena iud after 4 years. I had been advised that they have a 5 year shelf life i had never ever had any previous problems with the mirena it has been great til the last three weeks. I dont know wether to have another one put in but its been best for me but no one ever tells u about the side affects.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.